# SDR ABXA050340

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,767 hours, 26,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS (UNDER GLARESHIELD, OVERHEAD AND CLOSET LIGHTS) VERY DIM.  OPS CHECKED ALL LIGHTS, ALL OPS CHECKED GOOD AT THIS TIME IAW DC8 MM.
